MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO ADVANCED MESH 30X30CM; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO ADVANCED MESH 30X30CM; MESH, SURGICAL, POLYMERIC
Catalog Number XCUPA3030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent repair of ventral incisional hernia on (b)(6) 2018 and mesh was implanted.It was reported that the patient underwent removal surgery and recurrent ventral incisional repair on (b)(6) 2019 with lysis of adhesions, small bowel resection during which the surgeon noted intraabdominal adhesions secondary to dual mesh.The mesh was tucked to the abdomen wall along with a small bowel to the mesh requiring resection.It was reported that the patient underwent recurrent ventral incisional hernia repair on (b)(6) 2020.It was reported the patient experienced an unknown adverse event.Other procedure was captured in a separate file.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 11/08/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6: appropriate term / code not available (e2402) utilized to capture mesh was tucked to the abdomen wall along with a small bowel to the mesh.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Mwr-07112024-0001744927 submitted for adverse event which occurred on 1/24/2019.Mwr-07112024-0001744928 submitted for adverse event which occurred on 7/23/2020.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Date sent to the fda: 12/02/2024.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ULTRAPRO ADVANCED MESH 30X30CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20646913
Report Number2210968-2024-11750
Device Sequence Number12617920
Product Code FTL
UDI-Device Identifier10705031236981
UDI-Public(01)10705031236981(17)190731(10)LJ9CHHA0
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberXCUPA3030
Device Lot NumberLJ9CHHA0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date11/09/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale